Stuff and Things

Ah yes, I remember now. I said I was going to blog more, didn’t I?

Well, balls.

I think the below might help to go some way in explaining why I’m being so hit and miss with this blogging malarkey lately. Maybe. Probably.. who knows. I just wanted to vent and here seemed like the place to do it.

Are we sitting comfortably? Then I shall begin.

In August last year, I started taking anti-depressants again. This time, the SSRI fluoxetine. Over a period of 7 months, I attended regular appointments with my lovely doctor (honestly, she’s brilliant!) and we slowly increased the dosage to a point where I didn’t feel like such a mess of a human.

Unfortunately, my body decided that this higher dosage was too much and, in March, I developed the delightful side effect of bruxism. This led to the even more delightful side effect of waking up at 3am with half a tooth missing. Joy! (I’m now on dentist appointment 3 of 5, all to fix this bloody tooth). With a stern talk from my dentist ringing in my ears, I went back to my doctor for a medication review. We chatted for ages about the options available and agreed that it would be best for me to change my meds. This time to Sertraline. She wrote out a plan of how to move from one to the other and apologised for the possibly rocky weeks ahead.

Gods be praised, I seemed to have no withdrawal symptoms. Well, except for some really nasty PMT but that’s neither here nor there. Wombs, yo. Ya feel me?

I started on Sertraline a month ago and am currently on the lowest dose. As my body’s adjusted, the main side effect I’ve noticed is tiredness. No, that’s not right – Full on EXHAUSTION. Oh sweet mercy, I am SO exhausted all of the time. As someone who has spent the majority of her life clocking up an average 5-6hrs sleep a night, I’m now sleeping so much!

9hrs sleep? Easy
10hrs sleep? What is this, amateur hour?
11hrs sleep? Fuck it, let’s aim for 12!

Lucid dreams are another fun addition and the stuff my brain is churning out is both impressive and terrifying in the attention to detail. And random, oh so goddam random!

That all brings us to here. I am still planning to blog more but until these side effects have settled down, which both the doctor and the internet assure me will happen, I’m ever so slightly distracted by sleep. By which I mean, if I’m not at work I’m probably snoozing. Actually, even if I am at work I’m probably still snoozing. Snoozing For The Win!

Laters xx

Advertisements

One thought on “Stuff and Things

  1. Natasha says:

    Sorry to hear you’ve been struggling with the tablets Lisa. I was on fluoxetine for a couple of years, which I did OK with, but I’m now on mirtazapine which at first was very weird and made me quite ill for a fortnight so I know how it feels. They’ve settled down now and I hope that eventually the same happens for you too. – Tasha

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s